# SDR DL72S970557

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs  344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT, THE FLOORBEAM AT STA 344 WAS FOUND TO BE CORRODED.  CORR WAS REMOVED PER SRM 51-10-6 OUT OF LIMITS.  REMOVED FLOORBEAM FROM SPLICE TO O/B WALL LT SIDE, DRILLED, REPLACED CHORD PER SRM 53-10-8 FIG 11 AND SPLICE INSTALLED PER SRM 53-10-8.
